# SDR ASAA2023072144179

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,496 hours, 17,653 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE, RIGHT FMC FAILED. NO VTK DISPLAYED. F/O'S NAV DISPLAY DISPLAYED MAP. RIGHT FMC FAIL IN CDU SCRATCH PAD. GROUNDED - YES. ACCOMPLISHED FMCS BITE FIM 34-61 TASK 801 NO FAULTS FOUND NO HISTORY 30 DAYS.
